# SDR AALA951280

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM AT STATION 347 RBL 48 TO RBL 78 HAS CORRODED BEYOND SRM LIMITS.  BLENDED OUT CORROSION, ALODINED BLENDED AREAS.  FILLED WITH BMS 5-92.  FABRICATED STAINLESS STRAP.  PRIMER COATED AND INSTALLED REPAIR STRAP WET.  (M)
